Alert archive / North Dakota / Frost Advisories in 2015

Frost Advisory 3, NWS Bismarck, ND

May 8, 201524 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at May 8, 2015, 3:40 PM CDT for 24 counties in North Dakota. It took effect at May 9, 2015, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 8, 2015, 3:40 PM CDT (20:40 UTC)
In effect from
May 9, 2015, 1:00 AM CDT
Expired
May 9, 2015, 9:00 AM CDT
In force
8 hr
Issued by
NWS Bismarck, ND
All 24 counties

Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 88 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WWUS73 KBIS 082040
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
340 PM CDT FRI MAY 8 2015

...FROST ADVISORY EARLY SATURDAY MORNING OVER CENTRAL AND MUCH OF
WESTERN NORTH DAKOTA...

.LOW TEMPERATURES EARLY SATURDAY MORNING IN THE LOWER TO MID 30S
OVER CENTRAL AND MUCH OF WESTERN NORTH DAKOTA WILL ALLOW AREAS OF
FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT
UNPROTECTED.

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-090445-
/O.NEW.KBIS.FR.Y.0003.150509T0600Z-150509T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
340 PM CDT FRI MAY 8 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...LOWER TO MID 30S EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NH
3 follow-up statements
988 
WWUS73 KBIS 090256
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
956 PM CDT FRI MAY 8 2015

...FROST ADVISORY EARLY SATURDAY MORNING OVER CENTRAL AND MUCH OF
WESTERN NORTH DAKOTA...

.LOW TEMPERATURES EARLY SATURDAY MORNING IN THE LOWER TO MID 30S
OVER CENTRAL AND MUCH OF WESTERN NORTH DAKOTA WILL ALLOW AREAS OF
FROST TO FORM. SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT
UNPROTECTED.

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-091100-
/O.CON.KBIS.FR.Y.0003.150509T0600Z-150509T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
956 PM CDT FRI MAY 8 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURE...LOWER TO MID 30S EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WAA
478 
WWUS73 KBIS 090640
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
140 AM CDT SAT MAY 9 2015

...FROST ADVISORY THIS MORNING ALONG AND NORTHEAST OF THE MISSOURI
RIVER...

.LOW TEMPERATURES THIS MORNING WILL DROP INTO THE MID 30S ALONG
AND NORTHEAST OF THE MISSOURI RIVER. AREAS OF FROST WILL
FORM...AND SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT
UNPROTECTED.

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-091400-
/O.CON.KBIS.FR.Y.0003.000000T0000Z-150509T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
140 AM CDT SAT MAY 9 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...LOWER TO MID 30S EARLY SATURDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SCHECK
111 
WWUS73 KBIS 090837
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
337 AM CDT SAT MAY 9 2015

...FROST ADVISORY THIS MORNING ALONG AND NORTHEAST OF THE
MISSOURI RIVER...

.LOW TEMPERATURES THIS MORNING WILL DROP INTO THE MID 30S ALONG
AND NORTHEAST OF THE MISSOURI RIVER. AREAS OF FROST WILL FORM...
AND SENSITIVE OUTDOOR PLANS MAY BE KILLED IF LEFT UNPROTECTED.

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-091400-
/O.CON.KBIS.FR.Y.0003.000000T0000Z-150509T1400Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...
STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
337 AM CDT SAT MAY 9 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURE...LOW TO MID 30S THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SCHECK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 8, 1:14 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 8, 1:14 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
114 PM CDT FRI MAY 8 2015

.UPDATE...

ISSUED AT 114 PM CDT FRI MAY 8 2015

SKY COVER WAS INCREASED WITH A LARGE AREA OF MVFR-LOW VFR STRATUS
FROM THE NORTHWEST CORNER SOUTH-SOUTHEAST ALONG THE MISSOURI RIVER
AND POINTS EAST. HRRR HANDLES THIS THE BEST AND WAS UTILIZED FOR
SKY GRIDS THIS MORNING AND AFTERNOON.

MAIN STORY WILL BE POTENTIAL STORM SET TO ARRIVE TOMORROW.
PRELIMINARY ANALYSIS OF 12Z MODELS SHOWS A SLIGHT SOUTHWARD SHIFT
WITH THE PRECIPITATION BAND. WILL CONTINUE TO MONITOR. SPS WAS
UPDATED A FEW HOURS AGO.

UPDATE
ISSUED AT 909 AM CDT FRI MAY 8 2015

INHERITED FORECAST LOOKING GOOD. ALLOWED THE FROST ADVISORY TO
EXPIRE EARLIER WITH TEMPERATURES ON THE INCREASE. OTHERWISE PARTLY
SUNNY AND DRY TODAY WITH HIGHS IN THE 50S. PRECIPITATION STARTS TO
DEVELOP ACROSS THE SOUTHWEST TONIGHT. MAY SEE A FEW LIGHT SHOWERS
WEST THIS AFTERNOON...HUNDRETH AT BEST BUT MORE LIKELY TRACE
AMOUNTS.

UPDATE ISSUED AT 616 AM CDT FRI MAY 8 2015

FORECAST REMAINS ON TRACK. LATEST HOURLY TEMPS DROPPED A DEGREE OR
TWO MOST LOCATIONS...NEAR 30 NORTH AND LOW/MID 30S ELSEWHERE.
FROST ADVISORY WILL CONTINUE UNTIL 8 AM CDT. NO CHANGES MADE OTHER
THAN BLENDING TO LATEST OBSERVATIONS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 202 AM CDT FRI MAY 8 2015

MAIN HIGHLIGHT IN THE NEAR TERM PERIOD IS THE ONGOING FROST
ADVISORY. CLOUDS VARYING BETWEEN PARTLY CLOUDY AND MOSTLY CLOUDY
IN THE ADVISORY AREA. THE COLDEST TEMPERATURES ARE RESIDING IN THE
NORTHWEST WITH MID 30S WHICH IS LIKELY RESULTING IN AREAS OF
FROST. WILL LET THE ADVISORY CONTINUE THROUGH AT LEAST THE NEXT
UPDATE CYCLE. WILL STILL MENTION AN ISOLATED SHOWER THROUGH 12Z
IN THE EAST CENTRAL ZONES AS A WEAK SHORTWAVE TRANSITIONS INTO
THIS AREA. THE HRRR AND NMM WEST STILL SHOW A THREAT FOR THIS.

FOR THE REST OF THE SHORT TERM PERIOD...MAIN HIGHLIGHTS WILL BE
INCREASING CHANCES OF PRECIPITATION/RAIN SHOWERS ACROSS SOUTHWEST
AND INTO SOUTH CENTRAL NORTH DAKOTA FRIDAY NIGHT. IN ADDITION
AREAS OF FROST WILL ONCE AGAIN BE POSSIBLE ESPECIALLY OUTSIDE OF
THE PRECIPITATION AREAS MENTIONED ABOVE.

THE LATEST WATER VAPOR IMAGERY SHOWS A CLOSED UPPER LOW OVER
CENTRAL/SOUTHERN CALIFORNIA WITH A DEFORMATION ZONE INTO IDAHO.
FURTHER DOWNSTREAM INTO NORTH DAKOTA...A CONSOLIDATED SOUTHWEST
FLOW WITH A COUPLE OF WEAK SHORTWAVES SHIFTING THROUGH GENERATING
MID LEVEL CLOUDS. EXPECTING A DRY DAY TODAY WITH PARTLY TO MOSTLY
CLOUDY CONDITIONS. FOR FRIDAY NIGHT...A COUPLE OF SHORTWAVES
PEELING OFF THE UPPER LOW MOVE INTO SOUTHWEST NORTH DAKOTA. THE
AFOREMENTIONED DEFORMATION ZONE SLIDES INTO SOUTHWEST/SOUTH
CENTRAL NORTH DAKOTA AFTER 06Z SATURDAY. WITH THE DEFORMATION
ZONE/POOLING OF MOISTURE IN PLACE...INCREASED VERTICAL MOTION OVER
THIS AREA PER 850-300MB OMEGA FIELD/DIFFERENTIAL POSITIVE
VORTICITY ADVECTION WILL LEAD TO PRECIPITATION DEVELOPMENT.
VERTICAL MOTION WILL ALSO BE ENHANCED BY THE RIGHT ENTRANCE REGION
OF A 90KT/300MB JET STREAK EXTENDING FROM SOUTHERN MANITOBA INTO
SOUTHEAST SASKATCHEWAN AND NORTHWEST NORTH DAKOTA. THE RESULT WILL
BE FOR SHOWERS IN THE SOUTHWEST AND CHANCE OF SHOWERS EXTENDING
INTO SOUTH CENTRAL NORTH DAKOTA THROUGH 12Z SATURDAY.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 202 AM CDT FRI MAY 8 2015

MAIN FORECAST CONCERN INVOLVES DEEP STORM SYSTEM SLOWLY LIFTING
FROM 4 CORNERS REGION SATURDAY MORNING TO SOUTH DAKOTA BY 00Z
MONDAY. 00Z DETERMINISTIC MODELS HAVE SHIFTED FARTHER NORTH WITH
SYSTEM WITH PORTIONS OF SOUTH CENTRAL ND NOW LOOKING AT POSSIBLE
ACCUMULATING SNOW...MAINLY ON SUNDAY. NAM REMAINS A BIT OF AN
OUTLIER...NOT AS FAR NORTH WITH QPF...THOUGH GFS/NAM/SREF ARE IN
DECENT AGREEMENT. GFS DEPICTS 850MB TEMPS AROUND -2C FROM
SOUTHWEST THROUGH EAST-CENTRAL ND BY 18Z SUNDAY COINCIDENT WITH
BROAD AREA OF STRONG 700MB FRONTOGENESIS AND ISENTROPIC LIFT. WPC
WINTER WEATHER DESK DEPICTS AREA OF 6 INCHES PLUS ACROSS EXTREME
SOUTHWEST FOR DAY 3 /SUNDAY/ WITH THE MAIN BULLSEYE FOR HEAVIEST
SNOW ACCUMULATIONS ACROSS NORTHWESTERN SOUTH DAKOTA. SURFACE TEMPS
NEAR/ABOVE FREEZING MAY LIMIT ACCUMULATIONS. NO HEADLINES PLANNED
AT THIS TIME THOUGH THEY MAY BE NEEDED IF MODELS MAINTAIN
CONSISTENCY WITH FUTURE RUNS. FOR NOW WILL ISSUE SPS TO HIGHLIGHT
POTENTIAL STORM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)

ISSUED AT 114 PM CDT FRI MAY 8 2015

LARGE AREA OF MVFR-LOW VFR CIGS DRAPED ACROSS CENTRAL AND PORTIONS
OF EASTERN NORTH DAKOTA. WESTERN AND EASTERN EDGES OF THIS STRATUS
WILL SLOWLY ERODE WITH TIME THIS AFTERNOON INTO EARLY THIS
EVENING. -SHRA ARRIVE AT KDIK FROM 06Z- 12Z SATURDAY. SHOWERS IN
THE VICINITY AT KBIS BETWEEN BY 10Z SATURDAY. OTHER TERMINALS
SHOULD REMAIN DRY THROUGH THE 18Z PERIOD.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...NH
SHORT TERM...KS
LONG TERM...JNS
AVIATION...NH
Hazardous weather outlook, May 8, 9:13 AM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
913 AM CDT FRI MAY 8 2015

NDZ001>005-009>013-017>023-031>036-040>044-091415-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-
913 AM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST POSSIBLE AGAIN FRIDAY NIGHT. CHECK BACK FOR FUTURE
UPDATES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ACCUMULATING SNOW IS POSSIBLE SUNDAY...MAINLY ALONG AND SOUTH OF
I-94. CHECK WWW.WEATHER.GOV/BIS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ025-037-045>048-050-051-091415-
FOSTER-STUTSMAN-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
913 AM CDT FRI MAY 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE FRIDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ACCUMULATING SNOW IS POSSIBLE SUNDAY...MAINLY ALONG AND SOUTH OF
I-94. CHECK WWW.WEATHER.GOV/BIS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 8, 12:02 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1202 PM CDT FRI MAY 8 2015

NDZ009>013-017>023-025-031>037-040>048-050-051-082300-
WILLIAMS-MOUNTRAIL-WARD-MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-
OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
1202 PM CDT FRI MAY 8 2015

...ACCUMULATING SNOW POSSIBLE SATURDAY INTO SUNDAY ACROSS
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...

A STRONG SPRING STORM WILL APPROACH THE NORTHERN PLAINS OVER THE
WEEKEND. AT THIS TIME THE GREATEST POTENTIAL IMPACTS ARE FORECAST
ALONG AND SOUTH OF I-94. THE BEST CHANCE FOR ACCUMULATING SNOW
AND POTENTIALLY HAZARDOUS TRAVEL MAY BEGIN AS EARLY AS SATURDAY
OVER SOUTHWEST NORTH DAKOTA...AND ACROSS SOUTH CENTRAL NORTH
DAKOTA SUNDAY. IN ADDITION...STRONG NORTHEAST WINDS UP TO 35 MPH
ALONG WITH RAIN OR SNOW COULD POSE A THREAT TO YOUNG LIVESTOCK.
MUCH UNCERTAINTY REMAINS ON THE EXACT TRACK OF THIS STORM AND
POTENTIAL SNOW ACCUMULATIONS. MONITOR THE LATEST FORECAST AT
WEATHER.GOV/BIS.

HEINERT/KING/HARGROVE/JONES
Special weather statement, May 8, 3:15 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
315 PM CDT FRI MAY 8 2015

NDZ018>023-025-031>037-040>048-050-051-090400-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH...
MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON...
NAPOLEON...EDGELEY...ASHLEY...OAKES
315 PM CDT FRI MAY 8 2015

...ACCUMULATING SNOW POSSIBLE SATURDAY INTO SUNDAY ACROSS
SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA...

A STRONG SPRING STORM WILL AFFECT THE NORTHERN PLAINS THIS
WEEKEND. AT THIS TIME THE GREATEST POTENTIAL FOR IMPACTS ARE
FORECAST ALONG AND SOUTH OF I-94. THE BEST CHANCE FOR ACCUMULATING
SNOW AND POTENTIALLY HAZARDOUS TRAVEL WILL BE ACROSS SOUTHWEST
NORTH DAKOTA AS EARLY AS TOMORROW AND ACROSS SOUTH CENTRAL NORTH
DAKOTA SUNDAY. IN ADDITION TO RAIN AND SNOW...NORTHERLY WINDS UP
TO 35 MPH WILL ACCOMPANY THIS STORM. MUCH UNCERTAINTY REMAINS ON
THE EXACT TRACK OF THIS STORM AND POTENTIAL SNOW ACCUMULATIONS.
MONITOR THE LATEST FORECAST AT WEATHER.GOV/BIS.

AJ

Nearby

Frost Advisories in North Dakota, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.